MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VIVA CRT-P; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

MEDTRONIC EUROPE SARL VIVA CRT-P; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number C6TR01
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Tachycardia (2095); Syncope/Fainting (4411)
Date of Event 05/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Follow up was conducted and it was further reported that the crt-p had normal battery depletion with no fluctuations noted, the patient's high heart rate was not confirmed, and the patient's most recent procedure was a bilateral breast lumpectomy.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported by the patient that they had concerns about the fluctuating battery life of the cardiac resynchronization therapy pa cemaker (crt-p).The patient also stated concerns regarding their heartrate.Prior to a surgery, the patient had a resting heart rate at 260 when sleeping and 292 when sitting in clinic, and now the pulse had been in the 270s and 300s.The patient stated they went unresponsive 16 times prior to this surgery and post this surgery had been perfectly fine.The patient stated they don¿t remember the surgery name, but the medical team removed the natural pacemaker of the heart, and the patient relies on the heart device 99% of the time.The crt-p remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VIVA CRT-P
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21510634
Report Number9614453-2025-00881
Device Sequence Number15459066
Product Code NKE
UDI-Device Identifier00643169351905
UDI-Public00643169351905
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2017
Device Model NumberC6TR01
Device Catalogue NumberC6TR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/13/2025
Date Device Manufactured01/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 429688 LEAD, 5076-52 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age45 YR
Patient SexFemale